# SDR ASAA9610006

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C3372211
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, A 1 INCH CRACK WAS FOUND ON THE BS 727 FORMED ANGLE COMPRESSION CHORD AT RBL 25.  REPAIRED PER EA 5310-01390.  (M)
